Journal article icon

Journal article

Supersymmetric gauged matrix models from dimensional reduction on a sphere

Abstract:

It was recently proposed that N = 1 supersymmetric gauged matrix models have a duality of order four — that is, a quadrality — reminiscent of infrared dualities of SQCD theories in higher dimensions. In this note, we show that the zero-dimensional quadrality proposal can be inferred from the two-dimensional Gadde-Gukov-Putrov triality. We consider two-dimensional N = (0, 2) SQCD compactified on a sphere with the half-topological twist. For a convenient choice of R-charge, the zero-mode ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1007/JHEP05(2018)026

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0001-6019-989X
Publisher:
Springer Berlin Heidelberg Publisher's website
Journal:
Journal of High Energy Physics Journal website
Volume:
2018
Issue:
5
Pages:
Article: 26
Publication date:
2018-05-04
Acceptance date:
2018-04-25
DOI:
ISSN:
1029-8479
Pubs id:
pubs:930661
URN:
uri:04f19f93-983e-4272-a291-d645b875a35d
UUID:
uuid:04f19f93-983e-4272-a291-d645b875a35d
Local pid:
pubs:930661

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP